For around two weeks, I have had sharp excruciating pain in my stomach and diarrhea. I cannot hold my food down and the frequency of pain is constant. I have diarrhea for every 30 to 60 minutes. I also have sharp pains in my kidney area. My current medication includes Omeprazole 40 mg, Bupropion HCl 75 mg twice daily and Meloxicam 15 mg.
Welcome to icliniq.com.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor, What are some of the home remedies for burning sensation of the Anus? What is the reason for this burning sensation? It happens whenever I eat outside food. Though I did not eat more spicy food, why it is happening. Read Full »
Query: Hi doctor, My son is 1 year 5 month old now. He was treated with Albid suspension for worm before two months. Again he has same symptoms of worm infection now. What can I do? Is it safe to give him Albid or other medicine for worm within short interval of two months? Please suggest. Read Full »
Article Overview: Antibiotic-associated diarrhea (AAD) is the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens. Read Article
The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of a... Read Article
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now